# SDR MALA954419

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 242.27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BLOCK INSPECTION IN MSP, FOUND LOWER LEFT BELT FRAME CRACKED AT RELIEF RADIUS, LOCATION FS 242.27 AND WL 81.07, RIGHT BELOW STRINGER NR 11.  REPAIRED IAW FAC SRM 53-90-20 NR 19.  (W)
